Strategic non-intervention and the choice of trade policy for international oligopoly
Hae-Shin Hwang and
Craig T. Schulman
Journal of International Economics, 1993, vol. 34, issue 1-2, 73-93
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (14)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(93)90067-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:34:y:1993:i:1-2:p:73-93
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().